# SDR MWEA97499

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, LT AILERON CORRODED AND DELAMINATED.  MAINT REPAIRED IAW SRM 51-70-02.
